# SDR ASAA2016031615961

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,376 hours, 11,026 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE CONTROL PANEL DOES NOT DIM AND OUTFLOW VALVE POSITION NEEDLE IS BLANK.  PRESSURIZATION NORMAL.  ACFT GROUNDED. UNABLE TO DUPLICATE, VERIFY ON ACFT POWER UP.  PERFORMED FIM 21-31, TASK 803.  FLIGHT ALT AND LAND ALT DISPLAYS DIM AND BRIGHTEN WITH PANEL LIGHT KNOB AND WITH MASTER DIM AND TEST.  VALVE POSITION NEEDLE IN VIEW CONSTANTLY AND OPS NORMAL WITH PANEL DISPLAYS.  BOTH PRESSURE CONTROLLERS BITE TEST GOOD WITH NO RELATED FAULTS IN FLIGHT HISTORY.  SYS TEST GOOD.  INTERMITTENT FAULT REF FIM 21-31.
